MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/10 HOLES/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/10 HOLES/RIGHT; PLATE, FIXATION, BONE
Model Number 02.118.008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 5 feet 9 inches the date of event was reported as (b)(6) 2018; it is unknown if that is the date the non-union and plate breakage occurred or the date it was discovered.Additional product code: hwc.Device has reportedly not been explanted.Complainant part is not expected to be returned for manufacturer review/investigation as it is reportedly still implanted in the patient.Part 02.118.008, lot l593675: manufacturing location: bettlach.Release to warehouse date: september 27, 2017.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient experienced non-union of the right tibia/fibula due to variable angle locking compression (lcp) medial distal tibia plate that was broken.The patient was originally implanted with one (1) tibia plate, nine (9) locking screws and two (2) cortex screws on (b)(6) 2017.There was no surgical delay reported.No further additional information available.Concomitant devices reported: locking screws (part/lot unknown, quantity 9), cortex screws (part/lot unknown, quantity 2).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Event description and concomitant devices updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient experienced non-union of the right tibia/fibula due to variable angle ¿locking compression (lcp) medial distal tibia plate that was broken.Old hardware was removed and replaced on (b)(6) 2018.The patient was originally implanted with (1) tibia plate, (9) locking screws and (2) cortex screws on (b)(6) 2017.There was no surgical delay reported.The patient outcome is unknown.Concomitant devices reported: locking screws (part number unknown, lot number unknown, quantity 9), cortex screws (part number unknown, lot number unknown, quantity 2).

Brand Name
2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/10 HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7526415
Report Number2939274-2018-52224
Device Sequence Number19214556
Product Code HRS
UDI-Device Identifier10886982037701
UDI-Public(01)10886982037701
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.008
Device Catalogue Number02.118.008
Device Lot NumberL593675
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer05/19/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight77